Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am dealing with heart problems, to be precise I have an angina. I found this almost three years ago when I had car accident caused by me. Doctors asked me do I know that I have it and I really didn’t know. The truth is that I wasn’t visited my doctor very often and now I have to. He prescribed perindopril to me and I started to use it. In the first couple of days I was sick, I had diarrhea as well. Maybe those are side – effects of perindopril? What do you think? Do you have experience with this medication? What are the side – effects of it?

Loading...

Hello everyone.

Every medicine can cause some side – effects but there are some people who don’t have any of them. The most common side – effects are arm pain, leg pain, back pain, cough, diarrhea, headache, dizziness, weakness, etc. If you notice that you have any of those side – effects, inform your doctor about it immediately.

Also, this medicine can cause severe allergic reactions such as rash, itching, difficulty breathing, tightness in chest, swelling of your mouth, lips, eye, face, pain during the urination, depression, irregular heart beats etc.

There are a lot of them as you can see.

Good luck with it. 

Reply

Loading...

Hey there.

Umm… Perindopril can cause a lot, A LOT of side – effects. I believe that this is the medicine with huge number of side – effects.

Perindopril is given to treat a number of different conditions and it is generally well tolerated but some people can develop a troublesome cough as well. If this happens to you, you need to tell your doctor about this.

After the first dose of this medicine you can feel a bit dizzy. My advice is – go to the bed when this happens.

Other side – effects The Big Z already told us. I don’t know if there are any other than that ones.

Reply

Loading...

Good day everyone. First, I really want to thank you for telling me so many things about this medicine. Without you, I wouldn't know that this medicine has so many negative side - effects at all. Anyway, I am still using it. I don't want to give up, so I will see what is going to happen. But today after using perindopril, I puke everything that I ate that day. I don't know is this also one of the side - effects and what I should do about this? I didn't consult my doctor about it and I don't know should I do it?

Reply

Loading...

Hey. I am really sorry to hear that you are struggling with this medicine. It is actually a good medicine that can help you in preventing heart attacks and stroke but it is true that it has a lot of side – effects. Dizziness, lightheadedness, tiredness and very dry cough can occur as your body adjust to the medication. If you experience anything that is different than usual you need to tell your doctor. To reduce the risk of dizziness and lightheadedness you need to try to get up very slowly when rising from a siting or even lying position. Good luck. 

Reply

Loading...